Virginia, 2011Damaging Wind in Virginia, July 6, 2011
July 6, 2011 · NWS LWX · 1 event in 1 county or zone
A surface trough remained over Virginia on the 6th. The surface trough combined with an unstable atmosphre to trigger a few showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface trough remained over Virginia on the 6th. The surface trough combined with an unstable atmosphre to trigger a few showers and thunderstorms. An isolated thunderstorm did produce damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 6, 2:02 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 6, 2:02 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
302 PM EDT WED JUL 6 2011
.SYNOPSIS...
A COLD FRONT OVER THE GREAT LAKES REGION WILL MOVE SOUTHEASTWARD
TONIGHT BEFORE STALLING OVER THE AREA THROUGH FRIDAY. SURFACE HIGH
PRESSURE WILL MOVE INTO THE REGION THIS WEEKEND. THE MID-ATLANTIC
STATES WILL BECOME SITUATED BETWEEN HIGH PRESSURE OVER THE
SOUTHEASTERN STATES AND LOW PRESSURE OVER EASTERN CANADA BY EARLY
NEXT WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
MODEST HEATING ALONG ORGANIZING WMFNT MAY SUPPORT TSTM DVLPMT
LATER THIS AFTN NEAR THE BLUE RDG MTNS. WEAK LAPSE RATES...
INHIBITING UPR-LVL CLDS AND POOR BULK SHEAR PROFILES LKLY WILL
PRECLUDE SGFNT SVR WX POTENTIAL TDA. ISOLD FLASH FLOODING OR A
DMGG WIND GUST OR TWO COULD BE PSBL GIVEN FCSTD DCAPES.
ANY TSTMS SHUD TRANSLATE SEWD THRU RMNDR OF FCST AREA THIS EVE.
DECRG CLD CVR AND VERY MOIST BNDRY LYR COULD LEAD TO FOG OVNGT.
APART FROM OVNGT FOG...LMTD CLD CVR XPCD BY MRNG ON THU. WITH AMPLE
INSOLATION...ATMOSPHERE SHUD DESTABILIZE QUITE EASILY BY AFTN. MDT
INSTBY OF 1500-2500 J/KG XPCD. DESPITE ONLY MODEST MID-LVL FLOW OF
ABOUT 25 KT...VERY STEEP LOW-LVL LAPSE RATES UP TO H7 AND NEAR-
SATURATION THRU A COMPARABLE LYR WILL LEAD TO SGFNT DCAPE AND THUS
A SGFNT DMGG WIND THREAT FROM VIGOROUS CNVCTN TMW. FCST SOUNDINGS
ALSO INDICATE A DVLPG DRY LYR ALOFT WHICH ALSO COULD SUPPORT ISOLD
LRG HAIL DVLPMT.
MAXIMA TDA WILL BE INHIBITED BY MRNG CLD CVR...BUT SHUD REACH UPR
80S-LWR 90S. WITH MORE SUN TMW...MAXIMA MAY REACH LOW-MID 90S. AS
WAS THE CASE THIS MRNG...MINIMA WILL BE ELEVATED OWING TO HIGH
BNDRY LYR DEWPTS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
12Z MODEL GUIDANCE IN GENERAL AGREEMENT WITH THE FRONTAL BOUNDARY
STALLING OUT OVER THE AREA THU NGT AND FRI. DURING THIS TIME...A
SERIES OF WEAK SHORTWAVE DISTURBANCES IN THE MID-LEVELS WILL ROTATE
AROUND A BROADER UPPER TROUGH. THIS UPPER TROUGH IS EXPECTED TO
PROGRESS EWD FROM THE MIDWEST/OH VLY THU NGT AND FRI TO THE
MID-ATLANTIC STATES FRI NGT. LLVL SLY FLOW AHEAD OF THE TROUGH AND
RETURN FLOW AROUND THE BACKSIDE OF THE BERMUDA HIGH WILL DRAW
MOISTURE FROM THE GULF OF MEXICO AND ATLANTIC UP THE ERN SEABOARD.
MOISTURE INTERACTING WITH THE STALLED BOUNDARY WILL LEAD TO
UNSETTLED CONDITIONS FOR THE END OF THE WORK WEEK. HAVE INCREASED
POPS TO LIKELY ACROSS MOST OF THE CWA THU NGT AND FRI.
CLOUD COVER AND WEAK LAPSE RATES IN THE LOW- AND MID-LEVELS WILL
HINDER SVR TSTM THREAT DURING THIS TIME. THE MAIN CONCERN WITH THESE
SHOWERS AND STORMS WILL BE THE POTENTIAL FOR LOCALLY HEAVY
RAINFALL...ESPECIALLY NEAR THE BOUNDARY. PWATS APPROACHING TWO
INCHES...SLOW STORM MOTION AND THE STATIONARY BOUNDARY ARE
CONTRIBUTING FACTORS TO THE HEAVY RAINFALL CONCERN. WILL MENTION
THREAT IN HWO FOR NOW.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE UPPER TROUGH WILL MOVE OFF THE ERN SEABOARD SAT MRNG. NW FLOW
BEHIND THE TROUGH WILL ADVECT DRIER AIR INTO THE REGION. A BROAD
UPPER RIDGE OVER THE SRN PLAINS WILL EXPAND NEWD TOWARD THE
MID-ATLANTIC REGION. ENOUGH SUBSIDENCE AND DRIER AIR IN WAKE OF THE
UPPER TROUGH SHOULD LEAD TO MAINLY DRY CONDITIONS THIS WEEKEND. THE
ONLY EXCEPTION WILL BE LINGERING SHOWERS SAT MRNG NEAR THE CHSPK
BAY. HIGHS WILL GENERALLY BE IN THE UPPER 80S ON SAT AND LOWER 90S
SUN.
THE MID-ATLANTIC REGION WILL BE LOCATED IN BETWEEN THE LARGE UPPER
RIDGE OVER THE SRN CONUS AND UPPER TROUGH OVER ERN CANADA/NORTHEAST
STATES. THIS WILL PLACE THE AREA ON THE SRN PERIPHERY OF STRONGER
WESTERLIES AND NRN PERIPHERY OF A MOIST-UNSTABLE AIRMASS. WITH THIS
SETUP...WE WILL HAVE TO MONITOR THE POTENTIAL FOR MCS ACTIVITY NEXT
WEEK. THERE IS LITTLE SKILL FOR TIMING ANY SPECIFIC DISTURBANCES
THIS FAR OUT...BUT HAVE INTRODUCED LOW CHANCE POPS FOR STORMS LATE
MON AND TUE TO ACCOUNT FOR THE POTENTIAL OF UNSETTLED WX.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
IN THE WAKE OF DECAYING MRNG CNVCTN...MAINLY MID- AND UPR-LVL CLDS
XPCD AT TERMINALS. WMFNT WILL BCM BETTER DEFINED VCTY KMRB THIS
AFTN AND MAY PROVIDE FOCUS FOR TSTM INITIATION. BUT WEAK INSTBY
AND SHEAR WILL NOT SUPPORT ORGANIZED CNVCTN.
MVFR FOG XPCD OVNGT IN TYPICAL SPOTS. CONFIDENCE IS INCREASING IN
LMTD IFR VSBYS AT SOME TERMINALS LATE TNGT...BUT TIMING IS
UNCERTAIN ATTM. FCST WILL BE REFINED BY THIS AFTN.
TSTMS XPCD TO FORM ALONG WMFNT ON THU NEAR BLUE RDG MTNS. MDT
INSTBY AND STEEP LAPSE RATES WILL YIELD A SVR WX THREAT OF DMGG
WIND GUSTS AND ISOLD LRG HAIL. STEEP LOW-LVL LAPSE RATES WILL LEAD
TO TURBULENCE AT ALL TERMINALS.
PERIODS OF SHRA/TSRA WILL IMPACT THE TERMINALS THU NGT AND FRI AS A
BOUNDARY STALLS OVER THE REGION. MAIN IMPACT FROM THIS ACTIVITY WILL
BE LOCALLY HEAVY RAINFALL AND REDUCED CIGS/VSBYS DURING DOWNPOURS.
IMPROVING CONDITIONS FOR THE WEEKEND AS WEAK HIPRES BUILDS INTO THE
AREA. NEXT CHANCE OF SHRA/TSRA MAY BE LATE MON ONCE HIPRES MOVES OFF
THE EAST COAST.
&&
.MARINE...
LGT SLY WINDS OF 5-10 KT XPCD TDA AND TMW...BUT COULD BE SLGTLY
HIGHER IN ANY SHWRS AND TSTMS. BEST CHC FOR SGFNT WIND GUSTS WILL
BE IN ANY TSTMS THU AFTN-EVE...WHEN SPECIAL MARINE WRNGS COULD
BECOME NECESSARY.
WINDS WILL REMAIN LGT THRU THIS WEEKEND. SHOWERS AND STORMS LIKELY
THU NGT THRU SAT MRNG.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.
&&
KRAMAR/KLEIN
Hazardous weather outlook, Jul 6, 2:17 PM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
317 PM EDT WED JUL 6 2011
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
071000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
317 PM EDT WED JUL 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED GUSTS TO NEAR 20 KT WILL BE POSSIBLE IN SOUTHERN PORTIONS
OF THE MARYLAND CHESAPEAKE BAY THROUGH EARLY THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM ALONG A WARM FRONT
THURSDAY AFTERNOON AND EVENING. SOME STORMS COULD BECOME SEVERE
AND WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND ISOLATED
LARGE HAIL.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT AND FRIDAY.
THESE SLOW-MOVING STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-071000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
317 PM EDT WED JUL 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE EXPECTED TO FORM THROUGH EARLY THIS EVENING
ESPECIALLY ALONG THE BLUE RIDGE MOUNTAINS. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM ALONG A WARM FRONT
THURSDAY AFTERNOON AND EVENING. SOME STORMS COULD BECOME SEVERE
AND WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND ISOLATED
LARGE HAIL.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT AND FRIDAY.
THESE SLOW-MOVING STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON...BUT
SPOTTERS SHOULD RELAY ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION MAY BE NEEDED
THURSDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 6, 12:06 PM EST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
106 PM EDT WED JUL 6 2011
VAZ037-061730-
ALBEMARLE VA-
106 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS TO AFFECT ALBEMARLE COUNTY...
AT 105 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF WESTMORELAND TO ESMONT...
MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE ESMONT...KEENE...SHADWELL...KESWICK...
GLENDOWER...CISMONT...CAMPBELL...BOYD TAVERN AND WOODRIDGE.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
VERY HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW
ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS OF
ONE TO LOCALLY TWO INCHES IS EXPECTED WITH THESE SLOW MOVING STORMS.
PENNY-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN ALSO BE EXPECTED
WITH THESE STORMS.
&&
LAT...LON 3777 7869 3781 7869 3785 7872 3786 7872
3815 7843 3812 7821 3781 7848 3777 7849
3775 7851 3775 7857
TIME...MOT...LOC 1705Z 280DEG 10KT 3806 7839 3784 7862
JRKSpecial weather statement, Jul 6, 12:30 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
130 PM EDT WED JUL 6 2011
VAZ037-061830-
ALBEMARLE VA-
130 PM EDT WED JUL 6 2011
...THUNDERSTORMS WITH HEAVY RAIN TO AFFECT ALBEMARLE COUNTY...
AT 129 PM EDT...DOPPLER RADAR INDICATED A CLUSTER THUNDERSTORMS
PRODUCING VERY HEAVY RAINFALL EXTENDING FROM FREE UNION TO
SHADWELL...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE WESTMORELAND...KESWICK...BOYD
TAVERN...HOLLYMEAD...CAMPBELL AND EARLYSVILLE.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND CAUSE PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS OF ONE
TO TWO INCHES IN A SHORT PERIOD OF TIME CAN BE EXPECTED WITH THESE
SLOW MOVING THUNDERSTORMS.
&&
LAT...LON 3815 7876 3825 7861 3812 7821 3810 7822
3801 7830 3791 7839
TIME...MOT...LOC 1729Z 270DEG 6KT 3816 7858 3803 7840
SBKSpecial weather statement, Jul 6, 2:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
327 PM EDT WED JUL 6 2011
VAZ025-062015-
AUGUSTA VA-
327 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORM TO AFFECT AUGUSTA COUNTY...
AT 327 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF CHURCHVILLE...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE STAUNTON.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3812 7882 3797 7918 3829 7920 3832 7906
TIME...MOT...LOC 1927Z 336DEG 8KT 3826 7912
SBK
Special weather statement, Jul 6, 3:10 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
410 PM EDT WED JUL 6 2011
VAZ025-036-037-062100-
NELSON VA-ALBEMARLE VA-AUGUSTA VA-
410 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS TO AFFECT NELSON...ALBEMARLE AND AUGUSTA
COUNTIES...
AT 410 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF STAUNTON TO 2 MILES NORTH OF MINT
SPRING TO 2 MILES NORTHWEST OF SUMMERDEAN...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE CRIMORA...WAYNESBORO...LYNDHURST...
AFTON...SHERANDO AND CROZET.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS IN EXCESS OF 50 MPH CAN
BE EXPECTED WITH THESE STORMS. WINDS THIS STRONG CAN BRING DOWN LARGE
TREE BRANCHES. TAKE SHELTER UNTIL THE STORMS HAVE PASSED.
&&
LAT...LON 3807 7857 3793 7878 3792 7913 3814 7938
3814 7919 3823 7898
TIME...MOT...LOC 2010Z 304DEG 13KT 3814 7898 3809 7909
3809 7926
SBKThunderstorm Wind, Augusta
- When
- July 6, 3:30 PM EST
- Where
- Augusta County, 0.89 mi NNW of Stuarts Draft
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 38.042, -79.036
Several branches that were about three inches in diameter were down due to thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Vermont, July 6, 2011$1.6 million · 1 in hail · 56 events
- Flash Flooding and Heavy Rain in Nebraska, July 6 to 7, 2011$3.1 million · 6 events
- Hail and Damaging Winds in Maine, July 6, 2011$1.0 million · 1 in hail · 24 events
- Lightning Strikes in Texas, July 6, 2011$350,000 · 2 events
- Lightning Strike in Georgia, July 6, 2011$100,000 · 1 event
- Hail and Damaging Winds in Massachusetts, July 6, 2011$36,000 · 50 kt wind · 9 events
- Hail and Damaging Winds in Virginia, July 6, 2011$31,000 · 1 in hail · 8 events
- Hail and Damaging Winds in South Carolina, July 6, 2011$21,000 · 1 in hail · 11 events
- Damaging Winds in New Hampshire, July 6, 2011$30,000 · 50 kt wind · 2 events
- Dust Devil in Arizona, July 6, 2011$25,000 · 1 event
- High Surf in Hawaii, July 6 to 9, 201119 events
- Hail and Damaging Winds in New York, July 6, 20111.25 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334194.